See What HealthDay Can Do For You
Contact Us

Health Tip: Coping With Diarrhea From Chemo

Take it easy on your stomach

(HealthDay News) -- Chemotherapy treatment can lead to a host of digestive problems, including diarrhea.

The Academy of Nutrition and Dietetics suggests:

  • Eat smaller meals more frequently.
  • To replace the salt you've lost, snack on small amounts of pretzels or crackers.
  • Sip on a non-caffeinated beverage throughout the day.
  • Drink juices that are lower in acid, such as pear, apricot or peach nectar.
  • Drink fluids between meals, instead of with them.
Consumer News

HealthDay

HealthDay is the world’s largest syndicator of health news and content, and providers of custom health/medical content.

Consumer Health News

A health news feed, reviewing the latest and most topical health stories.

Professional News

A news feed for Health Care Professionals (HCPs), reviewing latest medical research and approvals.